STABILIZATION OF  WAVE EQUATION WITH VARIABLE COEFFICIENTS BY NONLINEAR BOUNDARY FEEDBACK

Jieqiong WU, Shengjia LI

系统科学与复杂性(英文) ›› 2011, Vol. 24 ›› Issue (5) : 875-882.

PDF(173 KB)
PDF(173 KB)
系统科学与复杂性(英文) ›› 2011, Vol. 24 ›› Issue (5) : 875-882. DOI: 10.1007/s11424-011-9110-4

STABILIZATION OF  WAVE EQUATION WITH VARIABLE COEFFICIENTS BY NONLINEAR BOUNDARY FEEDBACK

    Jieqiong WU, Shengjia LI
作者信息 +

STABILIZATION OF  WAVE EQUATION WITH VARIABLE COEFFICIENTS BY NONLINEAR BOUNDARY FEEDBACK

    Jieqiong WU, Shengjia LI
Author information +
文章历史 +

Abstract

A wave equation with variable coefficients and nonlinear boundary feedback is studied. The  results of energy decay of the solution are obtained  by multiplier method and Riemann geometry method. Previous results obtained in the literatures are generalized in this paper.

引用本文

导出引用
Jieqiong WU, Shengjia LI. STABILIZATION OF  WAVE EQUATION WITH VARIABLE COEFFICIENTS BY NONLINEAR BOUNDARY FEEDBACK. 系统科学与复杂性(英文), 2011, 24(5): 875-882 https://doi.org/10.1007/s11424-011-9110-4
Jieqiong WU, Shengjia LI. STABILIZATION OF  WAVE EQUATION WITH VARIABLE COEFFICIENTS BY NONLINEAR BOUNDARY FEEDBACK. Journal of Systems Science and Complexity, 2011, 24(5): 875-882 https://doi.org/10.1007/s11424-011-9110-4
PDF(173 KB)

115

Accesses

0

Citation

Detail

段落导航
相关文章

/